BibTeX record journals/jiis/UmanoF94

download as .bib file

@article{DBLP:journals/jiis/UmanoF94,
  author    = {Motohide Umano and
               Satoru Fukami},
  title     = {Fuzzy Relational Algebra for Possibility-Distribution-Fuzzy-Relational
               Model of Fuzzy Data},
  journal   = {J. Intell. Inf. Syst.},
  volume    = {3},
  number    = {1},
  pages     = {7--27},
  year      = {1994},
  url       = {https://doi.org/10.1007/BF01014018},
  doi       = {10.1007/BF01014018},
  timestamp = {Fri, 26 May 2017 22:55:02 +0200},
  biburl    = {https://dblp.org/rec/journals/jiis/UmanoF94.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics